# SDR CA000308005

- Difficulty date: February 26, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 8,235 hours, 2,854 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unlocked
- Location: Lt Engine
- Part time: 8,487 hours, 5,426 cycles
- Component: Thrust Reverser, Lear, 4510001
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, LT THRUST REVERSER DID NOT DEPLOY COMPLETELY WITH NO DEPLOY LIGHT.  AFTER USING EMERGENCY, T/R WAS STILL IN UNLOCKED MODE.  NORMAL ENGINE SHUT DOWN WAS CARRIED OUT.  FURTHER INVESTIGATION REVEALED 4 RODS BENT AND PDU SHAFT SHEARED.  IT APPEARS THE BLOCKER DOOR CAUGHT THE SKIN OF THE EXHAUST, CAUSING ROD AND PDU DAMAGE.  T/R REPLACED.
